# SDR CALA2022022800503

- Difficulty date: February 24, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N38403
- Make and model: Boeing 737900
- Aircraft serial: 30120
- Aircraft time: 56,942 hours, 23,534 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Support
- Part number: 147A5712U35
- Condition: Corroded
- Location: Sta 989.0
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH FLOOR WEB AT STA. 989.0 WL 208.1 RBL 32.0 (DOT A P56-069) AAR RFD NR 99927616 REMOVED AND REPLACED FLOOR WEB ON STA986-1016 RBL32 IAW B737-900 SRM 51-40-02-06-0 AND DWG 147A5700.
